|effects on bones
Aug 13, 2004
Hi, i am so happy that i found your website, what you do is just so great, thank u! I have a question regarding effects of hiv on your bones. Can it have any effect on your bones.
| Response from Dr. Conway
Loss of bone mass and osteonecrosis (including aseptic necrosis of the head of the femur) are being reported with variable frequency. This may be due to HIV and/or its treatment. It is more frequent in women. An excellent website to review for this is:
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.